Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 491, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2012, 10:04 PM EDT for 4 counties in Kentucky; Harrison County, Indiana. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2012, 10:04 PM EDT (02:04 UTC)
- Expired
- Jul 27, 2012, 10:35 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Harrison County, IN, Bullitt County, KY, Hardin County, KY, Meade County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 3 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 10:10 PM EDT | TSTM WND DMG | Vine Grove, KY | TREE DOWN ON A HOUSE... TEMPORARILY TRAPPING A PERSON INSIDE IN THE HENDERSON WOODS SUBDIVISION. |
| Jul 27, 10:11 PM EDT | TSTM WND DMG | Flaherty, KY | TREE DOWN ON A HOME |
| Jul 27, 10:23 PM EDT | TSTM WND DMG | Elizabethtown, KY | TREE DOWN |
| Jul 27, 10:26 PM EDT | TSTM WND DMG | Elizabethtown, KY | TREE DOWN AND PARTIALLY BLOCKING SPRINGFIELD ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:43 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1902 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
997
WUUS53 KLMK 280204
SVRLMK
INC061-KYC029-093-163-179-280235-
/O.NEW.KLMK.SV.W.0491.120728T0204Z-120728T0235Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1004 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHEASTERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHEASTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
WESTERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHEASTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1035 PM EDT
* AT 1000 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ROCK HAVEN...MOVING
SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
ELIZABETHTOWN...
DIETZ ACRES AND RED HILL...
RADCLIFF AND ROGERSVILLE...
LONG VIEW AND PITTS POINT...
CREST AND TUNNEL HILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3805 8594 3804 8592 3801 8595 3800 8594
3803 8589 3791 8556 3765 8581 3791 8623
TIME...MOT...LOC 0204Z 298DEG 34KT 3790 8602
WIND...HAIL 60MPH <.50IN
$$
EER1 follow-up statement
256
WWUS53 KLMK 280224
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1024 PM EDT FRI JUL 27 2012
INC061-KYC163-280234-
/O.CAN.KLMK.SV.W.0491.000000T0000Z-120728T0235Z/
HARRISON IN-MEADE KY-
1024 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEADE AND
SOUTHEASTERN HARRISON COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3781 8605 3782 8601 3786 8598 3790 8590
3790 8579 3791 8566 3791 8556 3765 8581
3781 8606
TIME...MOT...LOC 0224Z 298DEG 34KT 3781 8581
$$
KYC029-093-179-280235-
/O.CON.KLMK.SV.W.0491.000000T0000Z-120728T0235Z/
NELSON KY-BULLITT KY-HARDIN KY-
1024 PM EDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1035 PM EDT
FOR CENTRAL HARDIN...SOUTHERN BULLITT AND WESTERN NELSON COUNTIES...
AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COLESBURG...MOVING
SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
ELIZABETHTOWN...
COLESBURG AND BOOTH...
YOUNGER CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3781 8605 3782 8601 3786 8598 3790 8590
3790 8579 3791 8566 3791 8556 3765 8581
3781 8606
TIME...MOT...LOC 0224Z 298DEG 34KT 3781 8581
WIND...HAIL 60MPH <.50IN
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:11 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 27, 7:11 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 711 PM EDT FRI JUL 27 2012 ...Updated Aviation Discussion... .Short Term (Tonight through Saturday Night)... Issued at 250 PM EDT Fri Jul 27 2012 Upper trough has been moving steadily east southeast today, with a rough axis this hour from near KLOT to near KSTL. Storms have formed out ahead of this trough across central Indiana, also out ahead of a sharp dewpoint gradient along a cool front. Cumulus field over our region is limited to roughly along and east of I-65. Still given convergence along that sharp front moving into the region later this afternoon, expect isolated to scattered storms developing and pushing eastward. Limiting factor today compared to yesterday is the amount of precipitable water available. Freezing level and wet bulb zeroes are lower than at this time yesterday, so combining this information with drier air in the column should allow for larger hail to form today in addition to damaging winds. SPC mesonanalysis page indicates highest K indices in the area where the cumulus field has congested the most, just to our north. Given these threats, have gone ahead with a severe thunderstorm watch over the north. Should coverage become more widespread than current thinking, we can expand this watch farther south. Coverage should die down with loss of heating this evening. Have forecast dry after midnight. Rest of the period should be dry as well, as deeper moisture shifts away from the region in the wake of that upper trough's passage. Temperatures Saturday and Saturday night will be close to normal for late July. .Long Term (Sunday through Friday)... Issued at 255 PM EDT Fri Jul 27 2012 After a dry mostly sunny Sunday, an active NW flow with multiple shortwaves will dominate the pattern Mon/Tues with perhaps greater instability and a stronger shortwave signal forecast for Mon Night into early Tues. Looks like this leading wave will be just ahead of a sfc boundary according to the 12Z GFS/GFS ensembles. The front is a little less obvious in the 0Z ECMWF data. So after an early round of convection Tues, a consensus in model timing of the front suggests another round of convection developing late Tues just ahead of the front. After the front passes through the area or washes out Tues night/Wed, at least a couple of shortwaves look to remain in the flow for Thurs/Fri. The GFS is a bit more aggressive bringing down another sfc front for later in the week. Not real confident in this front quite yet, but will allow 20-40% POPs in the forecast for more diurnal based convection and the shortwave possibility which is more probable at this point. Temperatures in the long term period look to remain near normal or a tad above normal. High temps should top out in the upper 80s and lower 90s with lows in the upper 60s and lower 70s. && .Aviation (00Z TAF Issuance)... Issued at 710 PM EDT Fri Jul 27 2012 Obviously the main issue here is the convection across southern Indiana and northern Kentucky this evening. By the time the TAFs begin, the gust front from these storms will have already gone through SDF and LEX, switching winds to the northwest at speeds around 15kt gusting to 30kt (especially at SDF -- maybe a little less at LEX). Will account for TSRA and VRB gusty winds in the first three hours of the northern TAFs. BWG will not be affected. After that, the rest of the forecast will be very quiet. May need to look out for some patchy fog towards dawn in areas where rain falls this evening, but right now with a fropa expected around sunrise will bank on the atmosphere being too mixy for much fog production. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......RJS Long Term........AMS Aviation.........13
Hazardous weather outlook, Jul 27, 7:47 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 747 PM EDT FRI JUL 27 2012 INZ076>079-083-084-090>092-KYZ030>037-039>043-048-049-057-290300- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY- MADISON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...RICHMOND 747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/ ...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS WILL CONTINUE TO MOVE THROUGH SOUTHERN INDIANA AND NORTHERN KENTUCKY THIS EVENING...WITH THE STRONGEST STORMS PRODUCING DAMAGING WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) INZ089-KYZ023>029-038-045>047-053>056-061>067-070>078-081-082-290300- PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY- HARDIN KY-BULLITT KY-SPENCER KY-NELSON KY-WASHINGTON KY-MERCER KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN ISOLATED STORM WILL BE POSSIBLE THIS EVENING...WITH LIGHTNING AND GUSTY WINDS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) 13
In the hours before
Local storm report, Jul 27, 9:23 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
923 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 5 E GLENSBORO 38.00N 84.98W
07/27/2012 ANDERSON KY BROADCAST MEDIA
REPORTS OF NUMEROUS TREES DOWN AS WELL AS POWER OUTAGES
IN ANDERSON COUNTY
&&
EVENT NUMBER LMK1200985
LGLocal storm report, Jul 27, 9:31 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
931 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG CARLISLE 38.31N 84.04W
07/27/2012 NICHOLAS KY EMERGENCY MNGR
TREES DOWN WITH SOME ON CARS ON MOCKINGBIRD LANE...HIGH
STREET...KY 36 ON RAILROAD TRACKS...OX BOW ROAD...AND
LOCUST GROVE ROAD
&&
EVENT NUMBER LMK1200986
LGLocal storm report, Jul 27, 9:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 2 SW LAWRENCEBURG 38.01N 84.93W
07/27/2012 ANDERSON KY TRAINED SPOTTER
18 TREE DOWN ON U.S. 62 NEAR WILD TURKEY TRACE
&&
EVENT NUMBER LMK1200987
LGLocal storm report, Jul 27, 9:55 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
955 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 3 SE GLENSBORO 37.97N 85.02W
07/27/2012 E0.50 INCH ANDERSON KY TRAINED SPOTTER
MARBLE SIZE HAIL REPORTED NEAR BEAVER LAKE
&&
EVENT NUMBER LMK1200988
LGSpecial weather statement, Jul 27, 9:57 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
957 PM EDT FRI JUL 27 2012
INC123-KYC027-093-123-155-163-179-280225-
PERRY IN-LARUE KY-MARION KY-MEADE KY-NELSON KY-BRECKINRIDGE KY-HARDIN
KY-
957 PM EDT FRI JUL 27 2012
...LINE OF STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...AND 40 MPH WINDS CROSSING THE OHIO RIVER...
AT 950 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM TELL CITY TO
SHEPHERDSVILLE...MOVING SOUTHEAST AT 35 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 45 MPH ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
HARDINSBURG...
ELIZABETHTOWN...
BRANDENBURG...
FORT KNOX AND GRAHAMTON...
HARDINGROVE AND HOLT...
ROME AND STEPHENSPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3804 8623 3801 8608 3796 8605 3800 8602
3801 8595 3799 8590 3794 8590 3795 8587
3792 8583 3786 8582 3781 8574 3789 8558
3773 8539 3767 8537 3761 8526 3761 8659
3783 8667 3791 8665 3791 8670 3807 8675
TIME...MOT...LOC 0156Z 289DEG 21KT 3800 8668 3786 8566
13Local storm report, Jul 27, 9:59 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND DMG 5 ENE WEST POINT 38.01N 85.87W
07/27/2012 BULLITT KY LAW ENFORCEMENT
DISPATCH REPORTS TREES DOWN NEAR KNOB CREEK ROAD AND KY
44 W ALONG WITH A BLOWN TRANSFORMER
&&
EVENT NUMBER LMK1200989
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:10 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Spencer | 30 min |
| Jul 27, 8:17 PM EDT | Special Weather Statement | LMK | Clark, Fayette, Woodford | 43 min |
| Jul 27, 8:31 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
| Jul 27, 8:37 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Woodford | 43 min |
| Jul 27, 8:41 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Jessamine, Mercer, Shelby, Woodford | 44 min |
| Jul 27, 8:49 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 26 min |
| Jul 27, 8:56 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 29 min |
| Jul 27, 9:02 PM EDT | Special Weather Statement | LMK | Anderson | 28 min |
| Jul 27, 9:07 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 27 min |
| Jul 27, 9:14 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby, Spencer | 46 min |
| Jul 27, 9:15 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 30 min |
| Jul 27, 9:31 PM EDT | Flash Flood Warning | LMK | Anderson, Franklin, Mercer, Shelby, Woodford | 3 hr |
| Jul 27, 9:50 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 30 min |
| Jul 27, 9:57 PM EDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 28 min |
| Jul 27, 10:24 PM EDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Lincoln, Marion, Mercer and 2 more | 46 min |
| Jul 27, 10:38 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson, Taylor, Washington | 32 min |
| Jul 27, 10:59 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 46 min |
| Jul 27, 11:06 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 29 min |
| Jul 27, 11:29 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Marion, Taylor | 41 min |
| Jul 28, 1:40 AM EDT | Special Weather Statement | LMK | Adair, Green | 30 min |
| Jul 28, 2:09 AM EDT | Special Weather Statement | LMK | Adair, Russell | 31 min |
| Jul 28, 2:15 AM EDT | Special Weather Statement | LMK | Cumberland | 45 min |
| Jul 27, 8:02 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Harrison, Orange | 28 min |
| Jul 27, 8:36 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.